Aa
A
A
Close
1108194_tn?1378428122
Anisocoria
I was on Lexapro for a few years. When I was weaning off of it I developed Anisocoria. Its been a few of years now, and I am noticing it is returning.  Do you think this could be residual? I have an astigmatism in this eye as well.
Cancel
3 Answers
Page 1 of 1
233488_tn?1310696703
Lexapro does not cause aneisocoria; neither does astigmatism.  as many as 10% of the population have some degree of aneisocoria without other disease, in most cases it no different than having hands/feet slighly different in size.

However aneisocoria that develops should be evaluated by a neuro-ophthalmologist if possible. Find one near you at www.geteyesmart.org

JCH MD
Comment
Cancel
233488_tn?1310696703
Comment
Comment
Submit Comment
1108194_tn?1378428122
Thank you for your reply.  My insert from the Lexapro lists the Anisocoria as a side effect that is why I asked. I will check out the website.  Thanks again!
Comment
Cancel
1108194_tn?1378428122
Comment
Comment
Submit Comment
233488_tn?1310696703
-
Comment
Cancel
233488_tn?1310696703
Comment
Comment
Submit Comment
Your Answer
1108194_tn?1378428122
Answer
Know how to answer? Tap here to leave your answer...
Answer
Anisocoria
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275_tn?1438375244
Blank
Kansas City, MO
Avatar_universal
Blank
Trumbull, CT
Avatar_universal
Blank
Phnom Penh, Cambodia
Avatar_universal
Blank
Avatar_universal
Blank
Jacksonville, FL
Avatar_universal
Blank
Preston, United Kingdom